# SDR UIEA2020122402612

- Difficulty date: December 22, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 78,408 hours, 15,583 cycles
- Engine: Pwa PW4060
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7755383
- Part serial: 900323
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING T/C "T2051" FOUND UPON IDLE ENGINE RUN UP (L) START VALVE LIGHT DOES NOT INDICATE.  REMOVED AND REPLACED LT ENGINE START VALVE, PER AMM 80-11-02.  OPERATIONS CHECK SUCCESSFUL.
